Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hecke algebras and
cohomotopical Mackey functors


Author: Norihiko Minami
Journal: Trans. Amer. Math. Soc. 351 (1999), 4481-4513
MSC (1991): Primary 55R35, 55P42, 55N91, 19A22, 18G55; Secondary 20C11, 57S17, 55R10
Published electronically: March 24, 1999
MathSciNet review: 1487626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we define the concept of the cohomotopical Mackey functor, which is more general than the usual cohomological Mackey functor, and show that Hecke algebra techniques are applicable to cohomotopical Mackey functors. Our theory is valid for any (possibly infinite) discrete group. Some applications to topology are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55R35, 55P42, 55N91, 19A22, 18G55, 20C11, 57S17, 55R10

Retrieve articles in all journals with MSC (1991): 55R35, 55P42, 55N91, 19A22, 18G55, 20C11, 57S17, 55R10


Additional Information

Norihiko Minami
Affiliation: Department of Mathematics, The University of Alabama, Box 870350, Tuscaloosa Alabama 35487-0350
Email: norihiko@gp.as.ua.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02246-1
PII: S 0002-9947(99)02246-1
Keywords: Mackey functor, stable homotopy theory, classifying spaces
Received by editor(s): April 8, 1997
Published electronically: March 24, 1999
Dedicated: Dedicated to Professor Hirosi Toda on his 70th birthday
Article copyright: © Copyright 1999 American Mathematical Society